# SDR K11A2025120100359

- Difficulty date: December 1, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N326FL
- Make and model: Boeing 737883
- Aircraft serial: 28236
- Aircraft time: 50,924 hours, 36,203 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Nr 1 Eec
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF ENGINE NR 1 N1 AT 20% WHILE ENGINE NR 2 WAS AT 70% N2.  REMOVED CLEANED AND RE-CONNECTED ELECTRICAL CONNECTORS ON NR 1 ENGINE EEC IAW SWPM 20-60-01. OPS CHECKED NR 1 ENGINE IAW AMM 71-00-00 NO DEFECTS NOTED AT THIS TIME.
